Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 1, Pages 93-96

New characterizations for Hankel transformable spaces of Zemanian

Departamento de Analisis Matematico, Facultad de Matematicas, Universidad de La Laguna, Tenerife, lslas Canarias, La Laguna 38271, Spain

Received 11 April 1994; Revised 25 February 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we obtain new characterizations of the Zemanian spaces Hμ, and Hμ.